# SDR AALA201906031001

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 76,918 hours, 9,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PASSENGER DOOR 1L EPAS SYSTEM BATTERY INOPERABLE. MAINTENANCE REPLACED EPAS BATTERY PER AMM 52-11-20.
